Bhutia, J. D., Tiwary, K.. (1398). New iteration process for approximating fixed points in Banach spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(04), 237-250.
J. D. Bhutia; K. Tiwary. "New iteration process for approximating fixed points in Banach spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 04, 1398, 237-250.
Bhutia, J. D., Tiwary, K.. (1398). 'New iteration process for approximating fixed points in Banach spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(04), pp. 237-250.
Bhutia, J. D., Tiwary, K.. New iteration process for approximating fixed points in Banach spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 08(04): 237-250.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.